# SDR W8PA971305

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED 'L' ANGLE AFT SIDE OF STATION 294.5, BL 0, WL 208.  FABRICATED AND INSTALLED 'L' ANGLE IAW SRM 51-20-01, 51-20-02.  (M)
